# SDR SCNA20171111271

- Difficulty date: November 11, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N714SY
- Make and model: Boeing 737752
- Aircraft serial: 33786
- Aircraft time: 43,857 hours, 22,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD LOWER CENTER FLOOR SUPPORT STA 500D HAS SEVERAL AREAS OF CORROSION FROM LBL15-RBL10. REMOVED LWR CENTER FLOOR SUPPORT AT STA 500D, DUE TO 100% MATERIAL LOSS. INSTALLED NEW FLOOR SUPPORT ANGLE.
